advertisement
Question
Posted by: Concerned | 2011/07/22

Norlevo

Hi doc

I took the morning after pill on Sunday, lunch Time. Am i suppose to get my period early?

i am on the pill, Yasmin. I forgot to take it with me on holiday, so i didnt have it for a week, therefore i took the morning after pill, just incase.

please advise?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is variable. Some women have bleedin g a few days after taking the morning after pill, other don't.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/07/28

It is variable. Some women have bleedin g a few days after taking the morning after pill, other don't.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement